Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1501

Permutability of Entire Functions

Authors Zheng, Jian-Hua
Yang, Chung-Chun
Issue Date 1992
Source Kodai Mathematical Journal , v.15, (2), 1992, p. 230-235
Subjects
ISSN 0386-5991
Rights © Department of Mathematics, Tokyo Institute of Technology. Reproduced with permission.
Language English
Format Article
Access View full-text via DOI
View full-text via Scopus
Find@HKUST
Files in this item:
File Description Size Format
kodai9211.pdf 523323 B Adobe PDF